Quasilinear elliptic equations and Fredholm manifolds

M. I. Vishik, Sergei Kuksin

Research output: Contribution to journalArticle

Original languageEnglish
JournalMoscow University Mathematics Bulletin
Volume40
Issue number6
Publication statusPublished - 1985

Cite this

Vishik, M. I. ; Kuksin, Sergei. / Quasilinear elliptic equations and Fredholm manifolds. In: Moscow University Mathematics Bulletin. 1985 ; Vol. 40, No. 6.
@article{87c2d6ad8bfe41f79dc2304954011c67,
title = "Quasilinear elliptic equations and Fredholm manifolds",
author = "Vishik, {M. I.} and Sergei Kuksin",
year = "1985",
language = "English",
volume = "40",
journal = "Moscow University Mathematics Bulletin",
issn = "0027-1322",
publisher = "Allerton Press Inc.",
number = "6",

}

Quasilinear elliptic equations and Fredholm manifolds. / Vishik, M. I.; Kuksin, Sergei.

In: Moscow University Mathematics Bulletin, Vol. 40, No. 6, 1985.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Quasilinear elliptic equations and Fredholm manifolds

AU - Vishik, M. I.

AU - Kuksin, Sergei

PY - 1985

Y1 - 1985

M3 - Article

VL - 40

JO - Moscow University Mathematics Bulletin

JF - Moscow University Mathematics Bulletin

SN - 0027-1322

IS - 6

ER -